It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Hey there Kris. Thanks for the reply.

I realise these things about 'too much steroid'. However, my body rips through the HC SO fast, that I get low cortisol symptoms all the time, even on my high dose! I do have slight cushings symptoms, a little puffiness around the face, and some stomach weight gain, but i was very gaunt before, very underweight.. and now I just look normal to most people. This is the best weight i've been since i ever first got CFS 9 years ago actually! Albeit i've never had central abdo fat before like i do now (which you can only see when i sit down). But still.

I don't have muscle atrophy, if anything i've gained a little without even doing anything. Im on testosterone aswell though, have been for years, so perhaps this prevents the muscle breakdown. As mentioned, was very thin and unwell before diagnosis. As for POTS - that was alot worse before AI than now. I still get it now and then, but that's only if I haven't waited for the HC to get into my system enough before i try to get up and do things. Before dx and HC, i would be laying there cold, shaky and weak, and heart rate of about 85 or so, and getting up would often send it skyrocketting to about 140-160bpm within seconds. Doesnt get that bad often now unless i stand up too long.

I'm still not good and rarely leave the house - mainly due to brain fog and still get orthostatic intolerance, but its more of a weakness and increase of all symptoms especially brain fog and heaviness in the body when ive been up too long.

I too think something isn't balanced, because alot of people do alot better than I am on HC. I think part of the problem is that it metabolizes far too quickly, hence needing the high dose, but still getting low cort symptoms all the time. I tried prednisolone, and unfortunatley i don't tolerate it at all. It makes my cognitive dysfunction worse than ever, and even brings on slight psychotic symptoms - my brain feels scrambled, can't think at ALL, and I cry every day on it for nothing. So i'm stuck with HC for now.

I just got blood tests today to check thyroid (been a long time coming) - had to organise it privately to get FT3 and RT3 done as no ordinary GP would order those tests. That's also another problem - ive had to work with an old dr from up the coast, or alternative practitioners on the phone, because i can rarely even get out to SEE a Dr which sux. I know i need to be working with them regularly, and just cant do it as i can't be out for that long. I almost had an adrenal crisis back in feb just from going to a dr's appointment in the middle of the day. Almost passed out in his surgery - was blacking out, freezing cold and shaking. Took a good 20-25mg dose of HC to get me out of it, and even then i got home and crashed straight to sleep. This is where it would be SO NICE if i could tolerate prednisolone, because my body just doesnt process drugs well including HC.

So will see what these thyroid tests show, and just hope i can get to see a dr some time soon.

Thanks again. ~Chris.


[QUOTE=kris45;4047541]Something is not right here. You can get fatigue from to much steriods, where your muscles atrophy, I can't think of the name right this minute. Look it up. Or, you need to change your prednisone, or be checked for POTS, or Hypothyroidism. Are you sure you are not Cushing from all the steriods? That can happen too. I get the feeling it isn't the HC that isn't working for you, its the diagnosis that isnt working. You are not balanced correctly for some reason, either it be because there is an underlining issue or you are over-medicated, or the wrong medication for you is being used. PLEASE, do something to change this. Call another dr and be evaluated. Please let us know how you are doing.[/QUOTE]





All times are GMT -7. The time now is 10:21 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!